MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 2-0 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 2-0 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z466H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Events reported in mwr-2210968-2021-00578, 2210968-2021-00579, 2210968-2021-00581, 2210968-2021-00583, 2210968-2021-00584, 2210968-2021-00585, and 2210968-2021-00586.A manufacturing record evaluation was performed for the finished device batch number qcmlbc, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.It was originally reported that ¿during multiple procedure that the vet is experiencing a lot of breakage over the past month.Another like device was used to complete the procedure".Could you please confirm how many procedures were affected by suture breakage? could you please provide the dates of these procedures? was there any quality deficiency/ non-conformance noted with the device before use/ during use or during possible re-operation? could you please confirm the device return status/follow up?(30 sterile samples) it was also reported that ¿three patients needed to be re-sutured due to wound dehiscence¿.Could you please confirm if wound dehiscence was a consequence of post-op suture breakage? could you please clarify which affected suture product was used on each patient? could you please provide the initial procedure dates, as well as the re-suturing dates?.
 
Event or Problem Description
It was reported that an animal underwent an unknown animal procedure on (b)(6) 2020 date and suture was used.The suture broke post-operatively.

Brand Name
PDSII VIO 27IN 2-0 S/A CP-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11214358
Report Number2210968-2021-00582
Device Sequence Number16712076
Product Code NEW
UDI-Device Identifier10705031061057
UDI-Public10705031061057
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/28/2025
Device Model NumberZ466H
Device Catalogue NumberZ466H
Device Lot NumberQCMLBC
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1